Busca avançada
Ano de início
Entree


Values of multilinear graded *-polynomials on upper triangular matrices of small dimension

Texto completo
Autor(es):
Fagundes, Pedro
Número total de Autores: 1
Tipo de documento: Artigo Científico
Fonte: Journal of Algebra; v. 644, p. 19-pg., 2024-02-01.
Resumo

Let F be an algebraically closed field of characteristic different from 2. We show that the images of multilinear (*)-graded polynomials on UT2 are homogeneous vector spaces. An analogous result holds for UT3 endowed with non-trivial grading. We further show that these results are optimal, in the following sense: there exist multilinear *-graded polynomials whose image on UTn (n >= 3) with the trivial grading is not a vector space, and whose image on UTn (n >= 4) with the natural Z(n)-grading is also not a vector space. In particular, an analog of the L'vov-Kaplansky conjecture can not be expected in the setting of algebras with (graded) involutions. (c) 2024 Elsevier Inc. All rights reserved. (AU)

Processo FAPESP: 22/05256-2 - Imagens de polinômios multilineares sobre UT_2 e UT_3 com involuções
Beneficiário:Pedro Souza Fagundes
Modalidade de apoio: Bolsas no Exterior - Estágio de Pesquisa - Doutorado
Processo FAPESP: 19/16994-1 - Álgebras que são soma de duas subálgebras PI
Beneficiário:Pedro Souza Fagundes
Modalidade de apoio: Bolsas no Brasil - Doutorado